MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18GX10CM; INSTRUMENT, BIOPSY

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18GX10CM; INSTRUMENT, BIOPSY
Model Number 360-1080-01
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
Reporter indicated "the patient was admitted due to "lower back pain accompanied by weakness in both lower limbs for 3 years, worsening for 3 days." ct scan on (b)(6)2025 showed a mass in the upper lobe of the left lung, suggesting a high possibility of malignant lesions.Further examination is recommended.The possibility of malignancy cannot be ruled out in the patient's lung space occupying lesions.After signing the informed consent form, percutaneous lung biopsy was performed under ct guidance.After ct positioning, local disinfection was performed, and 5% lidocaine was used to infiltrate and anesthetize the pleura layer by layer along the positioning point.After the coaxial guide needle was inserted 2.5cm, the ct positioning indicated that the needle tip had reached the edge of the pleural lesion.The needle center was removed, and the depth of the disposable biopsy needle was adjusted to 23mm.Two needle biopsies were performed, and cord like tissue was visible.After fixing with specimen solution, the patient was sent to the pathology department.After removing the coaxial guide needle and performing local disinfection and bandaging, a chest ct scan showed no obvious pneumothorax formation and a small amount of bleeding.The patient was sent back to the ward and advised to rest in bed.The on duty doctor was also instructed to closely monitor the condition.Due to the cracking of the puncture needle, further puncture was not possible after two punctures, which had an impact on further clarification of the patient's pathology.".
 
Additional Manufacturer Narrative
We have carefully reviewed the manufacturing and inspection records for this lot and found no deviations or non-conformances.Everything meets our high standards of quality.Despite multiple requests, we have not yet received the sample related to the complaint.Additionally, no photographic or visual evidence has been provided to support a review of the concern.Without this necessary information, a thorough investigation cannot be conducted, and identifying a root cause or corrective action is not feasible.At this time, no corrective action is required.However, if the samples are provided at a later date, we would be happy to reopen the complaint for further evaluation.Additional information provided in h.6.And h.11.

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 18GX10CM
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key23027936
Report Number0001625425-2025-01076
Device Sequence Number18443450
Product Code KNW
UDI-Device Identifier00886333004379
UDI-Public(01)00886333004379(17)270726(10)11582492
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number360-1080-01
Device Lot Number11582492
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian